# SDR UALA2011100305313

- Difficulty date: September 30, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,084 hours, 21,688 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7002401
- Condition: Faulty
- Location: Evacuation Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION LIGHTS PRESS-TO-TEST ON OVERHEAD PANEL NOT ILLUMINATING WHEN PRESSED.  CIRCUIT BREAKER WILL NOT RESET.  LOCKED OUT CIRCUIT BREAKER.  EVACUATION SIGNAL ON THE P6-1 CB C-4 IS LOCKED OUT.  CIRCUIT BREAKER STAYS SET WHEN LOAD WIRE IS REMOVED.   REMOVED COCKPIT EVACUATION PANEL AND CIRCUIT BREAKER STILL WILL NOT RESET.  FOUND FWD CABIN EVACUATION CONTROL PANEL AT P21 CAUSED CIRCUIT BREAKER TO  POP.  REMOVED CONNECTOR AT CONTROL PANEL AND CAPPED.  RESETED THEN OPS CHECKED EVACUATION SYSTEM, OKAY AT COCKPIT, MID, AND AFT CABIN PER AMM.  REPLACED FWD EVACUATION CONTROL PANEL PER MM, OPS CHECKED GOOD.
